# SDR SIMA20180713001

- Difficulty date: July 13, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 32,559 hours, 28,363 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON DAMPER FITTING HAS WORN BORES / NICKS AND GOUGES. REMOVED AND REPLACED LT AILERON DAMPER FITTING IAW EO EM-27MR-112.
